# SDR EMB06006

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000040
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Part serial: K0129
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 4,577 hours, 3,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLIGHT 1674, IAH - PHL, IN FLIGHT HYDRAULIC 2 LOW QUANTITY ANNUNCIATED LATER FOLLOWED BY HYDRAULIC 2 LOW PRESSURE.  QRH COMPLIED WITH.  THE FLIGHT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED ENGINE DRIVEN PUMP.  OPS CHECK IS GOOD AT THIS TIME, NO LEAKS NOTED.
